MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number 214-0120-ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Back pain (4895)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Biocore moldable bioactive graft was used in a patient for posterolateral spine surgery on (b)(6) 2024.The graft was placed in vertebrae locations 3-4, 4-5 and 5-s1 and mixed with bone marrow aspirate and autograft (not collagen matrix, inc.Products).A cage and invictus screws (not collagen matrix, inc.Products) were also used in conjunction with the biocore product during the initial surgery.Customer stated the biocore product handled and performed excellent, and there were no notable complications observed during implantation.At a routine 6-week follow-up visit on (b)(6) 2024, the patient reported no pain in their back or legs.The spinal fusion based off radiograph was classified as satisfactory.No other concomitant medical treatments were noted and there were no complications or adverse events reported at this follow-up visit.At a routine 3-month follow-up visit on (b)(6) 2025, patient reported pain in the lower back but no pain in either leg.The spinal fusion assessment based on radiograph maintained a satisfactory level.It was noted there was complete resolution of knee pain at this time.Patient had a steroid injection at the 3-month follow-up as well.Patient returned on (b)(6) 2025 in which the adverse event was reported.The patient was diagnosed with sacroiliitis in the lower back and left leg, in which the return of radicular symptoms was noted, with an adverse event onset date of (b)(6) 2025.This was classified as an unexpected, but not severe, adverse event.Intervention included left sacroiliac joint injection of celestone and marcaine performed on (b)(6) 2025.Medications were also prescribed (flexeril 5mg, ibuprofen 800mg and medrol dosepak).Prior to the (b)(6) 2025 visit, a ct of the lumbar scan was taken ((b)(6) 2025) and an mr of the lumbar spine was taken ((b)(6) 2025).No further details surrounding the patient status, patient outcome, or event will be provided.

Brand Name
BIOCORE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22532890
Report Number2249852-2025-00033
Device Sequence Number7425328
Product Code MQV
UDI-Device Identifier00813954024776
UDI-Public(01)00813954024776(17)270531(10)FB240501
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number214-0120-ST
Device Catalogue Number214-0120-ST
Device Lot NumberFB240501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale